Ask an expert
Question

07 Jan 2005

On fertility treatement and thrush infection
Hi all

We are currently on fert treatment and went through a course of pergonal/menogon and had the profasi injection about 1.5 weeks ago. We did everything that the fert centre told us to do and on the days that we were supposed to.

They also precribed Cyclogest progesterone (spelling?) pessaries to be inserted every night.

The problem is that she is suffering terribly with an unbearable thrush infection at the moment. The doctors told us not to use any medication outside our treatment for the time being, as it could upset our chances. All she is allowed to take at the moment is Panado, which I can't see helping her in any way. It's also affected me with having a rash down south.

Anyone have any suggestions as to what we can do ?

We haven't been sexually active since she started getting the thrush symptoms, but were during her most fertile (according to the docs) days.
Answer 328 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It should be okay to use Canesten pessaries, but your fertility specialist would be the best person to advise you.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote